About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 259467, 5 pages
http://dx.doi.org/10.1155/2014/259467
Research Article

Oscillatory Behavior of Solutions of Certain Integrodynamic Equations of Second Order on Time Scales

1Engineering Mathematics Department, Engineering Faculty, Cairo University, Giza 1221, Egypt
2Electrical and Computer Engineering Department, Engineering Faculty, Effat University, Jeddah 21478, Saudi Arabia

Received 27 April 2014; Revised 29 June 2014; Accepted 29 June 2014; Published 9 July 2014

Academic Editor: Tongxing Li

Copyright © 2014 Said R. Grace and Mohamed A. El-Beltagy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Said R. Grace and Mohamed A. El-Beltagy, “Oscillatory Behavior of Solutions of Certain Integrodynamic Equations of Second Order on Time Scales,” Abstract and Applied Analysis, vol. 2014, Article ID 259467, 5 pages, 2014. doi:10.1155/2014/259467